REFLECTIONS ON A PROBLEM OF THEBAULT,V.


DEMIR H., TEZER C.

GEOMETRIAE DEDICATA, vol.39, no.1, pp.79-92, 1991 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 1
  • Publication Date: 1991
  • Doi Number: 10.1007/bf00147305
  • Title of Journal : GEOMETRIAE DEDICATA
  • Page Numbers: pp.79-92

Abstract

This paper is concerned with an elementary problem of V. Thebault which has remained unsolved until recently. We offer a natural solution of the problem and relate it to the classical notable configurations of the triangle.